EconPapers    
Economics at your fingertips  
 

A note on control costs and logit rules for strategic games

Philippe Solal, Hans Haller (), Richard Baron and Jacques Durieu
Additional contact information
Hans Haller: Department of Economics, Virginia Polytechnic Institute and State, University, Blacksburg, VA 24061-0316, USA
Jacques Durieu: CREUSET, University of Saint-Etienne, 42100 Saint-Etienne, France

Journal of Evolutionary Economics, 2002, vol. 12, issue 5, 563-575

Abstract: We consider best response dynamics with endogenous noise based on a finite game in strategic form. A player can reduce the noise level by expending an extra effort and incurring some disutility or control costs. We specify control costs that result in logit adjustment rules. The stochastically stable states of the dynamic process are partial Nash configurations, that is, states where at least one player plays a best response against the others. If the game has a potential, then the stochastically stable states coincide with the Nash equilibria on which the potential is maximized.

Keywords: Stochastic; best; response; dynamics; -; Evolutionary; games (search for similar items in EconPapers)
Date: 2003-01-13
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://link.springer.de/link/service/journals/00191/papers/2012005/20120563.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joevec:v:12:y:2002:i:5:p:563-575

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/191/PS2

Access Statistics for this article

Journal of Evolutionary Economics is currently edited by Uwe Cantner, Elias Dinopoulos, Horst Hanusch and Luigi Orsenigo

More articles in Journal of Evolutionary Economics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-03-29
Handle: RePEc:spr:joevec:v:12:y:2002:i:5:p:563-575